# SDR 95ZZZX3961

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10677
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51271107
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

AFTER TAKEOFF, LEFT ENGINE FIRE WARNING LIGHT CAME ON.  THE FIRE BOTTLES WERE SHOT AND THE ENGINE SHUT DOWN.  AFTER LANDING WHILE TAXIING BACK TO THE RAMP, THE LIGHT WENT OUT.  AFTER AN INSPECTION, THE MECHANIC FOUND NO EVIDENCE OF A FIRE.  AFTER TROUBLESHOOTING, THE MECHANIC FOUND MOISTURE IN THE DETECTION WIRE.  THERE HAD BEEN A GREAT DEAL OF RAIN IN THE AREA PRIOR TO THE FLIGHT.
